# SDR SIMA20131115002

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,367 hours, 20,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108491
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,533 hours, 5,374 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT RIGHT EMERGENCY EXIT ARE NOT ILLUMINATING.  R & R NR 3 EMERGENCY BATTERY IAW 33-51-17.  OPS CHECKED GOOD.
